Deakin University
Browse

File(s) under permanent embargo

Continuous finite-time state feedback stabilizers for some nonlinear stochastic systems

journal contribution
posted on 2023-10-26, 04:19 authored by J Yin, Sui Yang KhooSui Yang Khoo
This paper is concerned with the problem of finite-time stabilization for some nonlinear stochastic systems. Based on the stochastic Lyapunov theorem on finite-time stability that has been established by the authors in the paper, it is proven that Euler-type stochastic nonlinear systems can be finite-time stabilized via a family of continuous feedback controllers. Using the technique of adding a power integrator, a continuous, global state feedback controller is constructed to stabilize in finite time a large class of two-dimensional lower-triangular stochastic nonlinear systems. Also, for a class of three-dimensional lower-triangular stochastic nonlinear systems, a recursive design scheme of finite-time stabilization is given by developing the technique of adding a power integrator and constructing a continuous feedback controller. Finally, a simulation example is given to illustrate the theoretical results. © 2014 John Wiley & Sons, Ltd.

History

Journal

International journal of robust and nonlinear control

Volume

25

Pagination

1581-1600

Location

London, Eng.

ISSN

1049-8923

eISSN

1099-1239

Language

eng

Publication classification

C Journal article, C1 Refereed article in a scholarly journal

Copyright notice

2015, Wiley-Blackwell

Issue

11

Publisher

Wiley-Blackwell